Works matching DE "MATHEMATICAL inequalities"
Results: 5000
Main Factors for a Proposal for a Social Protection Floor.
- Published in:
- Social Indicators Research, 2015, v. 123, n. 1, p. 59, doi. 10.1007/s11205-014-0734-3
- By:
- Publication type:
- Article
The impact of European Union accession on regional income convergence within the Visegrad countries.
- Published in:
- Regional Studies, 2018, v. 52, n. 4, p. 503, doi. 10.1080/00343404.2017.1333593
- By:
- Publication type:
- Article
Inequalities for gamma and -gamma functions of complex arguments.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 641, doi. 10.1142/S0219530516500093
- By:
- Publication type:
- Article
A refinement of Vietoris' inequality for cosine polynomials.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 5, p. 615, doi. 10.1142/S021953051550013X
- By:
- Publication type:
- Article
On Korn's inequalities on a surface.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 3, p. 415, doi. 10.1142/S0219530515500049
- By:
- Publication type:
- Article
Completely monotonic functions related to the q-gamma and the q-trigamma functions.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 125, doi. 10.1142/S0219530514500195
- By:
- Publication type:
- Article
Weighted norm inequalities for multilinear singular integral operators and applications.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 269, doi. 10.1142/S0219530514500043
- By:
- Publication type:
- Article
A GENERALIZATION OF THE OSTROWSKI-GRUSS INEQUALITY.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 117, doi. 10.1142/S0219530513500309
- By:
- Publication type:
- Article
ATTRACTORS FOR A CAGINALP MODEL WITH A LOGARITHMIC POTENTIAL AND COUPLED DYNAMIC BOUNDARY CONDITIONS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 6, p. -1, doi. 10.1142/S0219530513500243
- By:
- Publication type:
- Article
AN INEQUALITY INVOLVING THE ℓ<sub>1</sub> ℓ<sub>2</sub> AND ℓ<sub>∞</sub> NORMS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 6, p. -1, doi. 10.1142/S0219530513500267
- By:
- Publication type:
- Article
A FUNCTIONAL INEQUALITY FOR THE GAMMA FUNCTION.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 2, p. 1350010-1, doi. 10.1142/S0219530513500103
- By:
- Publication type:
- Article
BLURRED MAXIMAL CYCLICALLY MONOTONE SETS AND BIPOTENTIALS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 4, p. 323, doi. 10.1142/S0219530510001667
- By:
- Publication type:
- Article
SHARP BOUNDS FOR TRIGONOMETRIC POLYNOMIALS IN TWO VARIABLES.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 341, doi. 10.1142/S0219530509001426
- By:
- Publication type:
- Article
HÖLDER-TYPE INEQUALITIES FOR THE POLYGAMMA FUNCTIONS.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 2, p. 113, doi. 10.1142/S0219530508001080
- By:
- Publication type:
- Article
SMOOTHNESS OF WEAK SOLUTIONS OF THE SPATIALLY HOMOGENEOUS LANDAU EQUATION.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 1, p. 29, doi. 10.1142/S0219530507000869
- By:
- Publication type:
- Article
Inequalities Involving Gamma and Psi Functions.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 129, doi. 10.1142/S0219530503000041
- By:
- Publication type:
- Article
Construction and learnability of canonical Horn formulas.
- Published in:
- Machine Learning, 2011, v. 85, n. 3, p. 273, doi. 10.1007/s10994-011-5248-5
- By:
- Publication type:
- Article
Critical Hardy-Lieb-Thirring Inequalities for Fourth-Order Operators in Low Dimensions.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 293, doi. 10.1007/s11005-010-0442-0
- By:
- Publication type:
- Article
Inequalities for Quantum Skew Information.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 135, doi. 10.1007/s11005-008-0269-0
- By:
- Publication type:
- Article
The One-Dimensional Schrödinger–Newton Equations.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 177, doi. 10.1007/s11005-007-0174-y
- By:
- Publication type:
- Article
A Phase Transition in a Quantum Crystal with Asymmetric Potentials.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 279, doi. 10.1007/s11005-007-0140-8
- By:
- Publication type:
- Article
Inequalities for Means of Chords, with Application to Isoperimetric Problems.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 225, doi. 10.1007/s11005-006-0053-y
- By:
- Publication type:
- Article
Lieb-Thirring Inequalities for Geometrically Induced Bound States.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 1, p. 83, doi. 10.1007/s11005-004-1741-0
- By:
- Publication type:
- Article
Inequalities and strong laws of large numbers for random allocations.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 163, doi. 10.1007/s10474-005-0240-9
- By:
- Publication type:
- Article
A Turán type inequality for rational functions with prescribed poles.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 4, p. 319, doi. 10.1007/s10474-005-0227-6
- By:
- Publication type:
- Article
Some sharp inequalities for n-monotone functions.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 37, doi. 10.1007/s10474-005-0206-y
- By:
- Publication type:
- Article
Preservation of Lipschitz constants by Bernstein type operators.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 4, p. 343, doi. 10.1007/s10474-005-0024-2
- By:
- Publication type:
- Article
A fast algorithm for finding small solutions of<Emphasis Type=”Italic”>F(X,Y)=G(X,Y)</Emphasis>over number fields.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 41, doi. 10.1007/s10474-005-0004-6
- By:
- Publication type:
- Article
Weighted simultaneous approximation with Baskakov type operators.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 143, doi. 10.1023/B:AMHU.0000034368.81211.23
- By:
- Publication type:
- Article
Some generalizations involving the polar derivative for an inequality of Paul Turán.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 115, doi. 10.1023/B:AMHU.0000034366.66170.01
- By:
- Publication type:
- Article
Integro-differential inequalities with initial time difference and applications.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 329, doi. 10.1023/A:1025199322646
- By:
- Publication type:
- Article
A comparison method for ordinary differential systems.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 63, doi. 10.1023/A:1024505311917
- By:
- Publication type:
- Article
Non-compact generalized variational inequalities for quasi-monotone and hemi-continuous operators with applications.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 105, doi. 10.1023/A:1024561429664
- By:
- Publication type:
- Article
A reverse weighted inequality for the Hardy-Littlewood maximal function in Orlicz spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 85, doi. 10.1023/A:1022809522201
- By:
- Publication type:
- Article
Speed limit quasi splines and their application to interpolation with bounded first order derivative.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 3, p. 433, doi. 10.1002/nla.1964
- By:
- Publication type:
- Article
A property of eigenvalue bounds for a class of symmetric tridiagonal interval matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 4, p. 707, doi. 10.1002/nla.753
- By:
- Publication type:
- Article
Preconditioning and a posteriori error estimates using h- and p-hierarchical finite elements with rectangular supports.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 5, p. 415, doi. 10.1002/nla.624
- By:
- Publication type:
- Article
Convergence of a balancing domain decomposition by constraints and energy minimization<FNR></FNR><FN>This article is a U.S. Government work and is in the public domain in the U.S.A. </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 7, p. 639, doi. 10.1002/nla.341
- By:
- Publication type:
- Article
Strengthened Cauchy–Bunyakowski–Schwarz inequality for a three-dimensional elasticity system.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 3, p. 191, doi. 10.1002/1099-1506(200104/05)8:3<191::AID-NLA229>3.0.CO;2-7
- By:
- Publication type:
- Article
Two-level preconditioning of pure displacement non-conforming FEM systems.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 7, p. 533, doi. 10.1002/(SICI)1099-1506(199910/11)6:7<533::AID-NLA175>3.0.CO;2-7
- By:
- Publication type:
- Article
Semi-coarsening AMLI algorithms for elasticity problems.
- Published in:
- Numerical Linear Algebra with Applications, 1998, v. 5, n. 5, p. 347, doi. 10.1002/(SICI)1099-1506(199809/10)5:5<347::AID-NLA137>3.0.CO;2-5
- By:
- Publication type:
- Article
Estimate of the Constant in Two Strengthened C.B.S. Inequalities for F.E.M. Systems of 2D Elasticity: Application to Multilevel Methods and a Posteriori Error Estimators.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 2, p. 147, doi. 10.1002/(SICI)1099-1506(199603/04)3:2<147::AID-NLA75>3.0.CO;2-S
- By:
- Publication type:
- Article
The sum of squared logarithms inequality in arbitrary dimensions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 665, doi. 10.1002/pamm.201610321
- By:
- Publication type:
- Article
A sharp regularization error estimate for bang-bang solutions for an iterative Bregman regularization method for optimal control problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 787, doi. 10.1002/pamm.201610382
- By:
- Publication type:
- Article
Homogenization of Cahn-Hilliard-type equations with unbounded potentials.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 917, doi. 10.1002/pamm.201610447
- By:
- Publication type:
- Article
Iterative solution of inconsistent systems of linear inequalities.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 407, doi. 10.1002/pamm.201310199
- By:
- Publication type:
- Article
An adaptive least-squares mixed finite element method for the Signorini problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 276, doi. 10.1002/num.22086
- By:
- Publication type:
- Article
Decoupled energy-law preserving numerical schemes for the Cahn- Hilliard- Darcy system.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 3, p. 936, doi. 10.1002/num.22036
- By:
- Publication type:
- Article
On a functional inequality arising in the analysis of finite-volume methods.
- Published in:
- Calcolo, 2016, v. 53, n. 3, p. 363, doi. 10.1007/s10092-015-0153-0
- By:
- Publication type:
- Article
Adaptive finite elements for a certain class of variational inequalities of second kind.
- Published in:
- Calcolo, 2011, v. 48, n. 4, p. 293, doi. 10.1007/s10092-011-0040-2
- By:
- Publication type:
- Article